Revista Brasileira de Ensino de Física
Print version ISSN 1806-1117
VIGLIONI, Arthur and SOARES, Domingos. Note on the classical solutions of Friedmann's equation. Rev. Bras. Ensino Fís. [online]. 2011, vol.33, n.4, pp.4702-4702. ISSN 1806-1117. http://dx.doi.org/10.1590/S1806-11172011000400023.
Graphical representations of classical Friedmann's models are often misleading when one considers the age of the universe. Most textbooks disregard conceptual differences in the representations, as far as ages are concerned. We discuss the details of the scale-factor versus time function for Friedmann's solutions in the time range that includes the ages of model universes.
Keywords : cosmology; Friedmann equation; cosmological models.